I am a healthy 43 year old female. My only prescription is Trivora (I have taken this for many years). For a little over a week I have been experiencing several episodes of sudden onset of salivating with a "thick feeling under chin" just like before you throw up. I do not have any stomach nausea at all--just that horrible feeling under my tongue/chin. It happens with or without food. What is going on with me?
Could you have the mumps? because this virus can attack other salivary glands, which can affect you under the jaw and under the tongue rather than affecting the parotid salivary glands. There can also be many other causes for your symptoms, such as oral infections, liver disease, reflux disease, pancreatitis and other things and some meds can also produce these symptoms. Best to be checked by your GP for an accurate diagnosis.
Evie-- Thank you for your comment re: my nausea. It is interesting that you mention the pancreas. Approx. 2 years ago my pancreas hurt something awful right after I would begin eating. The GI doctor scoped my stomach and area near pancreas w/o any findings but put me on Nexium which I take PRN. Reflux is sometimes a problem at night (cough in my sleep a lot). I will take more Nexium! Thank you for your help!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.